MathSciNet Relay Station
MathSciNet bibliographic data
MR1013655 60K25 (90B22)
Baccelli, François; Makowski, Armand M.; Shwartz, Adam The fork-join queue and related systems with synchronization constraints: stochastic ordering and computable bounds. Adv. in Appl. Probab. 21 (1989), no. 3, 629–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement